Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Getting sudden pain in the eyes, stomach, chest and head, soar throat, indigestion, nausea. Looking for treatment

i m a 20 yrs old girl,i suddenly experience pain in the eyes head,soar throat ,redness in eyes,inability to digest food.pain in the chest and face regions like eyes, nose and fore head ache is bad and persists for some time as i sneeze . i experience pain in the stomach and sometimes sudden chills and also nausea since yesterday.what do syi m 20 yrs.what do symptoms suggest,and what is the possible initial medication i could have.
Asked On : Wed, 11 Jul 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for the quiery
As these symptoms are from 1 day(acute onset) it suggests viral infection.
For the management
start doing salt water gargle and steam inhalation three times a day.
Take Tab Paracetamol 1000mg stat(first time) then 500 mg Threetimes a day for three days
Tab Cetrizine 10 mg night time before going to bed for three days.
Tab Omeprazole 20mg half an hour before break fast for three days.
If there is any worsening of symptoms like fever, productive cough, breathless ness please do consult your physician for detail checkup and management.

Get well soon. Take care.
Answered: Fri, 13 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hhwelcome to HCMForum. Your symptoms suggest that you are suffering with fever may be Flu Influenja Pneumonia Eosinofelia etc.
I advise you to consult a physician to have tests like TC DC HB AEC WIDAL tests done and have the diagnosis. and treatment.
avoid taking fruits juices ice water and ice cream. Thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor